# SDR P5CA2020120100389

- Difficulty date: November 30, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 20,092 hours, 4,709 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ITEM NR 3 THOUGHOUT FLIGHT, THE FLIGHT DECK TEMP SELECTOR HAD TO BE POSITIONED AT A COOLER SETTING TO MAINTAIN TEMP AT AROUND 20 DEG C.  LAST HOUR OF FLT, TEMP SELECTOR WAS AT ALMOST FULL COLD TO MAINTAIN 20 DEG C.  RECYCLED PACK TEMP CONT RELATED C/BS.  PACKS OPERATION CHECKS NORMAL, PER AMM 21-51-00/501.
